Journal Article

The vector-valued nonhomogeneous Tb Theorem

Tuomas P. Hytönen

in International Mathematics Research Notices

Volume 2014, issue 2, pages 451-511
Published in print January 2014 | ISSN: 1073-7928
Published online October 2012 | e-ISSN: 1687-0247 | DOI:
The vector-valued nonhomogeneous Tb Theorem

Show Summary Details


This paper gives a Banach space-valued extension of the Tb theorem of Nazarov et al. [20] concerning the boundedness of singular integral operators with respect to a measure μ, which only satisfies an upper control on the size of balls. Under the same assumptions, as in their result, such operators are shown to be bounded on the Bochner spaces Lp(μ;X) of functions with values in X—a Banach space with the unconditionality property of martingale differences. The new proof deals directly with all and relies on delicate estimates for the nonhomogenous “Haar” functions, as well as McConnell's [18] decoupling inequality for tangent martingale differences.

Journal Article.  12407 words.  Illustrated.

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content. subscribe or login to access all content.